# SDR AT0100005

- Difficulty date: January 9, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 13057
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD OVERHEAD EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY LOCATED AT FORWARD AISLE OVERHEAD SERVICE ACCESS PANEL IAW DC9 MM 33-50.
